MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy procedure, the anchor broke.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source foreign : poland customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: qty 2: part# cm-9145sp quattro link anchor 4.5mm sp lot # 65458861, qty 1: part# cm-9145sp quattro link anchor 4.5mm sp lot # 65536968.The reported event is unconfirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; h2; h3; h6; h11.Complaint can be confirmed through the returned product analysis.Visual examination confirms that the anchor has fractured into two pieces.The material cert confirms that the material of the anchor matches the print.The device visually is conforming to the print.The knob color matches its corresponding print.The device was autoclaved instead of soaked.The overall length of the anchor could not be measured as it was fractured into two pieces.The largest diameter of the anchor was measured even though it was autoclaved and is still in spec.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 4.5MM SP
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key16953765
Report Number3006108336-2023-00019
Device Sequence Number6850626
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)270804(10)65536897
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145SP
Device Lot Number65536897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer07/27/2023
02/02/2026
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date07/31/2023
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown